Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Fixed-points of finite group actions on contractible complexes


Author: Robert Oliver
Journal: Bull. Amer. Math. Soc. 81 (1975), 482-484
MSC (1970): Primary 55C35; Secondary 57E25
DOI: https://doi.org/10.1090/S0002-9904-1975-13792-X
MathSciNet review: 0368055
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. E. E. Floyd and R. W. Richardson, An action of a finite group on an n-cell without stationary points, Bull. Amer. Math. Soc. 65 (1959), 73-76. MR 20 #7276. MR 100848
  • 2. Lowell Jones, The converse to the fixed-point theorem of P. A. Smith. I, Ann. of Math. (2) 94 (1971), 52-68. MR 45 #4427. MR 295361
  • 3. R. Oliver, Smooth fixed-point free actions of compact Lie groups on disks, Thesis, Princeton University, Princeton, N. J., 1974.
  • 4. P. A. Smith, Fixed-points of periodic transformations, Amer. Math. Soc. Colloq. Publ., vol. 27, Amer. Math. Soc. Providence, R. I., 1942, pp. 350-373.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 55C35, 57E25

Retrieve articles in all journals with MSC (1970): 55C35, 57E25


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1975-13792-X

American Mathematical Society